Print this page Email this page | Users Online: 279
Home About us Editorial board Search Ahead of print Current issue Archives Submit article Instructions Subscribe Contacts Login

  Article Access Statistics

Year : 2016 | Volume:  7 | Issue Number:  3 | Page:  198-201

CASE REPORT

Occurrence of bilaterally impacted mandibular supernumerary teeth: A rare case report and review of literature
Jhingta Pravesh Kumar, Bhardwaj Vinay Kumar, Sharma Deepak, Negi Nishant, Vaid Sanjeev, Kumar Naresh

Number of times this article was viewed 701
Number of times this article has been printed  from the site 1
Number of times this article was emailed to others 0
Remarks given by readers [ Read ] 0
Feedback
Subscribe
Back To Article

Subscribe this journal
Submit articles
Most popular articles
Joiu us as a reviewer
Email alerts
Recommend this journal